MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT LINER 3000CC FLEX ADVANTAGE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT LINER 3000CC FLEX ADVANTAGE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-930C
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample or lot number were received for this investigation.A short video was received of the canister/liner.A team consisting of cardinal health engineering, quality and production was unable to review the device history record as no lot number was received.The video was reviewed and while it is hard to tell why the liner collapsed from the video, it was clear that it collapsed.Based on the information provided, no specific assignable cause can be determined for this case.Therefore, no specific corrective action could be completed.Key production and quality personnel have been made aware of this reported incident through this investigation process.
 
Event or Problem Description
Based on information received from the customer the disposable flexible liner reportedly collapsed, activated the filter, and did not suction.The liner was discarded.

Brand Name
LINER 3000CC FLEX ADVANTAGE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key10828539
Report Number1423537-2020-00559
Device Sequence Number4329508
Product Code GCX
UDI-Device Identifier00885380028949
UDI-Public00885380028949
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-930C
Device Catalogue Number65651-930C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR